# SDR C2XA01IA370

- Difficulty date: October 8, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N40717
- Make and model: Emb EMB-120ER
- Aircraft serial: 120133
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Wire
- Part number: W608011424BL
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH-UPON TAKEOFF THE CREW NOTED THAT THE GEAR WOULD NOT RETRACT WITHOUT OVERRIDE USAGE.  THE AIRCRAFT RETURNED TO IAH WITHOUT INCIDENT WHERE MAINTENANCE REPAIRED A WIRE ON THE RIGHT HAND AIR/GROUND PROX SWITCH.  PERFORMED AN OPERATIONAL CHECK OF THE LANDING GEAR SYSTEM, NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
